# SDR DLL16954310

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1605416
- Condition: Oversized Holes
- Location: Ws 425-451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPN104 OF EO 7-57989-3, FASTENER HOLES 1 A AND B THROUGH 8 A AND B, 16 HOLES IN BAY 12 WERE FOUND TO HAVE OVERSIZED FASTENERS.  ALREADY INSTALLED THROUGH THE REAR SPAR LOWER CAP AND LOWER WING SKIN.  REPAIR APPROVAL PER DL ERA 272150-14.
